Advertisement

Mathematical Notes

, Volume 103, Issue 1–2, pp 313–315 | Cite as

Notes on the Paper “On SS-Quasinormal and S-Quasinormally Embedded Subgroups of Finite Groups” of Shen et al.

  • Changwen Li
  • Xiaolan Yi
  • Yuemei Mao
Short Communications

Abstract

We correct an error in the paper of Z. Shen, S. Li, and J. Zhang published in [4]. In addition, we give an answer to a question posed by the authors.

Keywords

S-quasinormally embedded S-quasinormal Sylow subgroups 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    O. H. Kegel, Math. Z. 78, 205 (1962).MathSciNetCrossRefGoogle Scholar
  2. 2.
    A. Ballester-Bolinches and M. C. Pedraza-Aguilera, J. Pure Appl. Algebra 127, 113 (1998).MathSciNetCrossRefGoogle Scholar
  3. 3.
    S. Li, Z. Shen, J. Liu, and X. Liu, J. Algebra 319, 2487 (2008).CrossRefGoogle Scholar
  4. 4.
    Z. Shen, S. Li, and J. Zhang, Math. Notes 95, 267 (2014).MathSciNetCrossRefGoogle Scholar
  5. 5.
    A. N. Skiba, J. Algebra 315, 192 (2007).MathSciNetCrossRefGoogle Scholar
  6. 6.
    Y. Li, Y. Wang, and H. Wei, Acta Math. Hungar. 108, 283 (2005).MathSciNetCrossRefGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2018

Authors and Affiliations

  1. 1.Jiangsu Normal UniversityXuzhouChina
  2. 2.Zhejiang Sci-Tech UniversityHangzhouChina
  3. 3.University of Datong of ShanxiDatongChina

Personalised recommendations